Alert archive / Iowa / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 155, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 20, 2005, 4:23 PM CDT for Lyon County, Osceola County, Iowa. It was in force for 67 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2005, 4:23 PM CDT (21:23 UTC)
- Expired
- Jun 20, 2005, 5:30 PM CDT
- In force
- 67 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Counties, with a storm outline in the text
Counties Lyon County, IA, Osceola County, IA
The radar
The Sioux Falls radar (KFSD), 90 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 4:35 PM CDT | TSTM WND GST 60 | 5 Ne Sibley, IA | |
| Jun 20, 5:00 PM CDT | TSTM WND DMG | 1 Nw Little Rock, IA | TSTM WINDS PUSHED 2 FOOT DIAMETER TREE DOWN ACROSS SPOTTERS DRIVEWAY. |
| Jun 20, 5:05 PM CDT | TSTM WND DMG | 7 N Hartley, IA | 3 INCH TREE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 3:45 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.4 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 93 J/kg
- Mixed-layer CIN
- -433 J/kg
- Mixed-layer LCL
- 1305 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KFSD 202123 SVRFSD IAC119-143-202230- /O.NEW.KFSD.SV.W.0155.050620T2123Z-050620T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 423 PM CDT MON JUN 20 2005 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN LYON COUNTY IN NORTHWEST IOWA OSCEOLA COUNTY IN NORTHWEST IOWA * UNTIL 530 PM CDT * AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES NORTH OF LITTLE ROCK TO LITTLE ROCK...OR ALONG A LINE EXTENDING FROM 10 MILES WEST OF WORTHINGTON TO 13 MILES EAST OF ROCK RAPIDS...MOVING SOUTHEAST AT 25 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... SIBLEY...ASHTON AROUND 440 PM CDT OCHEYEDAN...MELVIN AROUND 500 PM CDT HARRIS AROUND 505 PM CDT THIS STORM HAS A HISTORY OF SEVERE WINDS NEAR THE ADRIAN AREA. GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR SOUTHWEST MINNESOTA AND SOUTHEASTERN SOUTH DAKOTA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR NORTHWEST IOWA AND NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA. LAT...LON 4350 9540 4350 9614 4327 9585 4327 9540 $$ 08
5 follow-up statements
000
WWUS53 KFSD 202139
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
439 PM CDT MON JUN 20 2005
IAC119-143-202230-
/O.CON.KFSD.SV.W.0155.000000T0000Z-050620T2230Z/
OSCEOLA IA-LYON IA-
439 PM CDT MON JUN 20 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 PM CDT FOR LYON
AND OSCEOLA COUNTIES...
AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES NORTHEAST OF LITTLE ROCK TO 4 MILES WEST OF
SIBLEY...OR ALONG A LINE EXTENDING FROM 6 MILES WEST OF WORTHINGTON
TO 17 MILES EAST OF ROCK RAPIDS...MOVING SOUTHEAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SIBLEY AROUND 445 PM CDT
ASHTON AROUND 450 PM CDT
OCHEYEDAN...MELVIN AROUND 505 PM CDT
HARRIS AROUND 515 PM CDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY
EVENING FOR SOUTHWEST MINNESOTA AND SOUTHEASTERN SOUTH DAKOTA. A
SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR NORTHWEST IOWA AND NORTHEAST NEBRASKA AND
SOUTHEAST SOUTH DAKOTA.
LAT...LON 4328 9584 4350 9611 4349 9562 4350 9560
4350 9540 4345 9541 4343 9539 4328 9540
$$
04000
WWUS53 KFSD 202148
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
447 PM CDT MON JUN 20 2005
IAC119-202157-
/O.CAN.KFSD.SV.W.0155.000000T0000Z-050620T2230Z/
LYON IA-
447 PM CDT MON JUN 20 2005
...THE SEVERE THUNDERSTORM WARNING FOR LYON COUNTY IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY
EVENING FOR SOUTHWEST MINNESOTA AND SOUTHEASTERN SOUTH DAKOTA. A
SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR NORTHWEST IOWA AND NORTHEAST NEBRASKA AND
SOUTHEAST SOUTH DAKOTA.
LAT...LON 4328 9584 4349 9586 4349 9562 4349 9560
4350 9543 4345 9541 4343 9539 4328 9540
$$
IAC143-202230-
/O.CON.KFSD.SV.W.0155.000000T0000Z-050620T2230Z/
OSCEOLA IA-
447 PM CDT MON JUN 20 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 PM CDT FOR
OSCEOLA COUNTY...
AT 447 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OCHEYEDAN TO 4 MILES WEST OF SIBLEY...OR ALONG A LINE
EXTENDING FROM 15 MILES SOUTH OF WORTHINGTON TO 17 MILES EAST OF ROCK
RAPIDS...MOVING SOUTHEAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ASHTON AROUND 500 PM CDT
AT 435 PM...A TRAINED SPOTTER REPORTED 60 MPH WINDS 5 MILES
NORTHEAST OF SIBLEY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY
EVENING FOR SOUTHWEST MINNESOTA AND SOUTHEASTERN SOUTH DAKOTA. A
SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR NORTHWEST IOWA AND NORTHEAST NEBRASKA AND
SOUTHEAST SOUTH DAKOTA.
LAT...LON 4328 9584 4349 9586 4349 9562 4349 9560
4350 9543 4345 9541 4343 9539 4328 9540
$$
04000
WWUS53 KFSD 202201
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
501 PM CDT MON JUN 20 2005
IAC143-202230-
/O.CON.KFSD.SV.W.0155.000000T0000Z-050620T2230Z/
OSCEOLA IA-
501 PM CDT MON JUN 20 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 PM CDT FOR
OSCEOLA COUNTY...
AT 501 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
9 MILES SOUTH OF OCHEYEDAN...OR ABOUT 21 MILES NORTHWEST OF
SPENCER...MOVING SOUTH AT 25 MPH.
AT 453 PM CDT...60 MPH WINDS WERE REPORTED 4 MILES EAST SOUTHEAST OF
MELVIN.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WIND. GO INSIDE A
STURDY BUILDING AND STAY AWAY FROM WINDOWS.
LAT...LON 4328 9584 4349 9586 4349 9562 4349 9560
4350 9543 4345 9541 4343 9539 4328 9540
$$
08000
WWUS53 KFSD 202219
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
517 PM CDT MON JUN 20 2005
IAC143-202230-
/O.CON.KFSD.SV.W.0155.000000T0000Z-050620T2230Z/
OSCEOLA IA-
517 PM CDT MON JUN 20 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 PM CDT FOR
OSCEOLA COUNTY...
AT 517 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR OCHEYEDAN...OR ABOUT 14 MILES SOUTH OF WORTHINGTON. THIS STORM
WAS NEARLY STATIONARY.
AT 515 PM...A TRAINED SPOTTER REPORTED 60 MPH WINDS 3 MILES SE OF
MELVIN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY
EVENING FOR SOUTHWEST MINNESOTA AND SOUTHEASTERN SOUTH DAKOTA. A
SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR NORTHWEST IOWA AND NORTHEAST NEBRASKA AND
SOUTHEAST SOUTH DAKOTA.
LAT...LON 4326 9584 4349 9586 4349 9562 4349 9560
4350 9543 4345 9541 4343 9539 4326 9540
$$
04000
WWUS53 KFSD 202227
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
527 PM CDT MON JUN 20 2005
IAC143-202237-
/O.EXP.KFSD.SV.W.0155.000000T0000Z-050620T2230Z/
OSCEOLA IA-
527 PM CDT MON JUN 20 2005
...THE SEVERE THUNDERSTORM WARNING FOR OSCEOLA COUNTY EXPIRES AT 530
PM CDT...
THE WARNING HAS EXPIRED. THE STORM IS NO LONGER SEVERE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY
EVENING FOR SOUTHWEST MINNESOTA AND SOUTHEASTERN SOUTH DAKOTA. A
SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR NORTHWEST IOWA AND NORTHEAST NEBRASKA AND
SOUTHEAST SOUTH DAKOTA.
LAT...LON 4326 9584 4349 9586 4349 9562 4349 9560
4350 9543 4345 9541 4343 9539 4326 9540
$$
04What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:30 PM CDT, 53 minutes earlier.
Area forecast discussion, Jun 20, 3:30 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 330 PM CDT MON JUN 20 2005 .DISCUSSION... ONGOING SVR WX. NO DISCUSSION. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. &&
Hazardous weather outlook, Jun 20, 1:19 PM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 119 PM CDT MON JUN 20 2005 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-211200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 119 PM CDT MON JUN 20 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... SCATTERED THUNDERSTORMS SHOULD DEVELOP ALONG A SERIES OF OUTFLOW BOUNDARIES NORTH OF INTERSTATE 90 THIS AFTERNOON AND EVENING...THEN PROGRESS SOUTHEAST OVER THE AREA. A FEW OF THE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND PENNY SIZE HAIL AS THE PRIMARY THREAT...ESPECIALLY ALONG AND NORTH OF INTERSTATE 90. HOWEVER...THERE IS AN ISOLATED TORNADO THREAT ALONG ANY OF THESE BOUNDARIES THROUGH THE EARLY EVENING HOURS. EXCESSIVE TEMPERATURES... HEAT INDICES WILL RISE INTO THE 100 TO 105 RANGE THIS AFTERNOON WEST OF INTERSTATE 29...AS TEMPERATURES RISE INTO THE LOWER 90S AND DEW POINTS REMAIN IN THE 70 TO 75 RANGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS STILL A CHANCE OF THUNDERSTORMS REDEVELOPING NORTH OF INTERSTATE 90 TUESDAY AFTERNOON AND MOVING SOUTHEAST THROUGH THE AREA TUESDAY NIGHT. A FEW OF THESE STORMS COULD ALSO BE SEVERE. A COLD FRONT SHOULD MOVE SOUTHEAST OVER THE AREA THURSDAY NIGHT...BRINGING A CHANCE OF THUNDERSTORMS ALONG WITH IT. A FEW OF THESE STORMS COULD BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AFTER 2 PM NORTH OF INTERSTATE 90. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. BT
In the hours before
Local storm report, Jun 20, 2:52 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
252 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM HAIL 1 W RAMONA 44.12N 97.24W
06/20/2005 0.88 INCH LAKE SD EMERGENCY MNGR
&&
CJANSENLocal storm report, Jun 20, 3:02 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
302 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL SLAYTON 43.99N 95.75W
06/20/2005 0.75 INCH MURRAY MN TRAINED SPOTTER
&&
CJANSENLocal storm report, Jun 20, 3:58 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
358 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL IHLEN 43.91N 96.37W
06/20/2005 0.75 INCH PIPESTONE MN LAW ENFORCEMENT
ROTATION OVER JASPER AT 327 PM.
0325 PM TORNADO 2 W JASPER 43.85N 96.44W
06/20/2005 PIPESTONE MN PUBLIC
UNCONFIRMED PUBLIC REPORT OF TORNADO.
0335 PM HAIL JASPER 43.85N 96.40W
06/20/2005 0.75 INCH PIPESTONE MN AMATEUR RADIO
0342 PM HAIL JASPER 43.85N 96.40W
06/20/2005 0.75 INCH PIPESTONE MN TRAINED SPOTTER
0335 PM TSTM WND GST SHERMAN 43.76N 96.48W
06/20/2005 70 MPH MINNEHAHA SD EMERGENCY MNGR
WIND DAMAGE IN SHERMAN.
0350 PM TSTM WND GST 3 W GARRETSON 43.72N 96.56W
06/20/2005 75 MPH MINNEHAHA SD EMERGENCY MNGR
WIND DAMAGE...POWER LINES DOWN.
0350 PM TSTM WND GST 3 W GARRETSON 43.72N 96.56W
06/20/2005 75 MPH MINNEHAHA SD EMERGENCY MNGR
WIND DAMAGE...POWER LINES DOWN.
&&
GHLocal storm report, Jun 20, 4:16 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
416 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM TSTM WND DMG 4 W JASPER 43.85N 96.48W
06/20/2005 MOODY SD EMERGENCY MNGR
5 TO 8 INCH DIAMETER TREE BRANCHES DOWN.
0355 PM TSTM WND GST 4 SW MAGNOLIA 43.60N 96.13W
06/20/2005 60 MPH ROCK MN TRAINED SPOTTER
&&
GHLocal storm report, Jun 20, 4:21 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
421 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM TSTM WND GST ADRIAN 43.63N 95.93W
06/20/2005 60 MPH NOBLES MN LAW ENFORCEMENT
&&
GHLocal storm report, Jun 20, 4:23 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
423 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM TSTM WND GST 6 S ADRIAN 43.55N 95.93W
06/20/2005 60 MPH NOBLES MN TRAINED SPOTTER
&&
GHThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 4:26 PM CDT | Severe Thunderstorm Warning | FSD | Dickinson | 34 min |
| Jun 20, 4:41 PM CDT | Flash Flood Warning | FSD | Dickinson | 3 hr |
| Jun 20, 4:57 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Dickinson | 51 min |
| Jun 20, 5:45 PM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Clay | 45 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.